The Michigan Mathematical Journal

Spectral synthesis of ideals in Zygmund algebras: the asymptotic Cauchy problem approach.

Evsey Dyn'kin and Leonid Hanin

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 43, Issue 3 (1996), 539-557.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029005542

Digital Object Identifier
doi:10.1307/mmj/1029005542

Mathematical Reviews number (MathSciNet)
MR1420591

Zentralblatt MATH identifier
0895.46024

Subjects
Primary: 46J20: Ideals, maximal ideals, boundaries
Secondary: 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Citation

Dyn'kin, Evsey; Hanin, Leonid. Spectral synthesis of ideals in Zygmund algebras: the asymptotic Cauchy problem approach. Michigan Math. J. 43 (1996), no. 3, 539--557. doi:10.1307/mmj/1029005542. https://projecteuclid.org/euclid.mmj/1029005542


Export citation